Author: Kubiak W. Cheng J. Kovalyov M.Y.
Publisher: Elsevier
ISSN: 0377-2217
Source: European Journal of Operational Research, Vol.137, Iss.2, 2002-03, pp. : 303-309
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
By Gowrishankar K. Rajendran C. Srinivasan G.
European Journal of Operational Research, Vol. 132, Iss. 3, 2001-08 ,pp. :
A tight lower bound for the completion time variance problem
By Ng C.T. Cai X. Cheng T.C.E.
European Journal of Operational Research, Vol. 92, Iss. 1, 1996-07 ,pp. :